# SDR USAA2009040690804

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 28,952 hours, 10,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 506
- Condition: Low Pressure
- Location: L3 Door
- Part time: 23,749 hours, 8,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1416 - LAX - EMERGENCY EQUIPMENT - L3 EMERGENCY EXIT DOOR ASSIST BOTTLE PRESSURE LOW TURNING ON CIDS CAUTION.  SERVICED L3 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-0.
